You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Class of Factorial Designs with Unequal Cell-Frequencies
The Annals of Mathematical Statistics
Vol. 31, No. 3 (Sep., 1960), pp. 749-755
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2237584
Page Count: 7
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A class of multifactorial designs are defined and analyzed. The designs considered have each a total number of observations that can not be divided equally among the cells of the designs; however, by distributing the observations in a way that is in a certain sense symmetrical, the equations that determine the least squares estimates of the linear parameters become explicitly solvable. The case of two non-interacting factors with arbitrary numbers of levels is treated first. In the n-factor case we have to restrict ourselves to factors having equal numbers of levels. After defining the designs, the estimates are computed. Some general discussions of the symmetries and algebraic properties involved conclude the paper.
The Annals of Mathematical Statistics © 1960 Institute of Mathematical Statistics